# SDR SWAA2022012736605

- Difficulty date: June 24, 2017
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N407WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29817
- Aircraft time: 56,397 hours, 32,882 cycles
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Skin
- Condition: Corroded
- Location: Apu Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** PITTING ON APU DOOR SKIN; FWD EDGE TO 25' AFT OF FWD EDGE; LH EDGE TO CENTERLINE / APU DOOR SKIN REPAIRED ON CUST RO #0520053-41R
